# SDR WX0A2022032574042

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N232NV
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- Aircraft time: 57,542 hours, 30,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ROW 10 AND 18 OUT. OVERWING RIGHT SIDE EXIT EMERGENCY LIGHT INTERMITTENT. / PERFORMED OPS CHECK OF THE LIGHT SYSTEM & BITE CHECK PER AMM 33 51 00. OPS CHECK GOOD. AC OK FOR SERVICE."
